# SDR CALA9800308

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17087
- Make and model: Doug DC-10-30
- Aircraft serial: 47928
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN L-ANGLE ON TOP OF NR 3 PYLON AT AFT END OF HEAT EXCHANGER.  THE ANGLE WAS REMOVED AND A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-30-01 AND 54-11-02.
